Global Attractivity of a Family of Max-Type Difference Equations
Xiaofan Yang,
Wanping Liu and
Jiming Liu
Discrete Dynamics in Nature and Society, 2011, vol. 2011, 1-12
Abstract:
We propose to study a generalized family of max-type difference equations and then prove the global attractivity of a particular case of it under some parameter conditions. Through some numerical results of other cases, we finally pose a generic conjecture.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2011/506373.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2011/506373.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:506373
DOI: 10.1155/2011/506373
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().